File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Integral identities based on symmetric and skew-symmetric weight functions for a semi-infinite interfacial crack in anisotropic magnetoelectroelastic bimaterials

TitleIntegral identities based on symmetric and skew-symmetric weight functions for a semi-infinite interfacial crack in anisotropic magnetoelectroelastic bimaterials
Authors
Issue Date2016
PublisherPERGAMON-ELSEVIER SCIENCE LTD. The Journal's web site is located at http://www.elsevier.com/locate/ijsolstr
Citation
International Journal of Solids and Structures, 2016, v. 88-89, p. 178-191 How to Cite?
AbstractIn this paper, we address a semi-infinite interfacial crack problem in an anisotropic magnetoelectroelastic (MEE) bimaterial system subjected to a magnetoelectromechanical asymmetric load on the crack surface. First, the symmetric and skew-symmetric weight functions are derived for a two-dimensional (2-D) deformation problem. Using these weight functions and extending the Betti formula to MEE materials, the integral identities are further obtained and the present crack problem is formulated in terms of singular integral equations, which establish the relationship between the applied external load and the generalized displacement jump across the crack faces. The illustrative examples in relation to Mode III, and Mode I and Mode II problems show that the method developed in this study avoids the use of Green's function and is very convenient for the fracture analysis of MEE solids, in which a multi-field coupled effect is observed.
Persistent Identifierhttp://hdl.handle.net/10722/229142

 

DC FieldValueLanguage
dc.contributor.authorMA, P-
dc.contributor.authorSu, KL-
dc.contributor.authorFeng, WJ-
dc.date.accessioned2016-08-23T14:09:15Z-
dc.date.available2016-08-23T14:09:15Z-
dc.date.issued2016-
dc.identifier.citationInternational Journal of Solids and Structures, 2016, v. 88-89, p. 178-191-
dc.identifier.urihttp://hdl.handle.net/10722/229142-
dc.description.abstractIn this paper, we address a semi-infinite interfacial crack problem in an anisotropic magnetoelectroelastic (MEE) bimaterial system subjected to a magnetoelectromechanical asymmetric load on the crack surface. First, the symmetric and skew-symmetric weight functions are derived for a two-dimensional (2-D) deformation problem. Using these weight functions and extending the Betti formula to MEE materials, the integral identities are further obtained and the present crack problem is formulated in terms of singular integral equations, which establish the relationship between the applied external load and the generalized displacement jump across the crack faces. The illustrative examples in relation to Mode III, and Mode I and Mode II problems show that the method developed in this study avoids the use of Green's function and is very convenient for the fracture analysis of MEE solids, in which a multi-field coupled effect is observed.-
dc.languageeng-
dc.publisherPERGAMON-ELSEVIER SCIENCE LTD. The Journal's web site is located at http://www.elsevier.com/locate/ijsolstr-
dc.relation.ispartofInternational Journal of Solids and Structures-
dc.titleIntegral identities based on symmetric and skew-symmetric weight functions for a semi-infinite interfacial crack in anisotropic magnetoelectroelastic bimaterials-
dc.typeArticle-
dc.identifier.emailSu, KL: klsu@hkucc.hku.hk-
dc.identifier.authoritySu, KL=rp00072-
dc.identifier.doi10.1016/j.ijsolstr.2016.03.008-
dc.identifier.hkuros260531-
dc.identifier.volume88-89-
dc.identifier.spage178-
dc.identifier.epage191-
dc.publisher.placeOXFORD ENGLAND-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats